# SDR ASAA2017040620392

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 39,627 hours, 12,000 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 1813
- Condition: Leaking
- Location: Nr 1 Idg
- Part time: 56,196 hours, 19,580 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG AIR/OIL COOLER LEAKING.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 IDG AIR/OIL COOLER IAW AMM 24-11-21-000-801, AND 24-11-21-400-801. NR 1 ENG IDG OIL COOLER LEAK CHECK GOOD IAW AMM 71-00-00-700-801-F00. ETOPS GROUND VERIFICATION SUCCESSFUL.
